MathSciNet Relay Station
MathSciNet bibliographic data
MR71408 (17,122c) 09.3X
Amitsur, S. A. The $T$-ideals of the free ring. J. London Math. Soc. 30 (1955), 470–475.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement